# SDR UIEA2018070101305

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,504 hours, 20,478 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Filter
- Part number: 7554262
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP. (DUE PNEUMATIC PRESS LOW). PERFORMED FIM 49-11 FT 979, FOUND DEBRIS IN LINE AND FILTER CLOGGED. R&R SURGE FILTER IAW AMM 49-53-06 OPS CHECK NORMAL.
